# SDR 2006UALA00942

- Difficulty date: May 13, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 17,514 hours, 6,843 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT SILL PLATE HAS CORROSION AT CLIP NUT HOLE AT FRAME 66.  REMOVED CORROSION AND INSTALLED 2 EA REPAIR ANGLES REF SRM 53-41-14 FIG 201.
